# SDR SWAA2021061472114

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS787 - 847 RBL13 WL160. ; / THIS DISCREPANCY WILL BE ACCOMPLISHED ON CUSTOMER CARD # TTG8Q0050YYL; CORRECTED MEASUREMENTS; CONFIRMED; JOB COMPLETE
